Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Degrees of nonrecursive presentability

Author: Lawrence Feiner
Journal: Proc. Amer. Math. Soc. 38 (1973), 621-624
MSC: Primary 02F30; Secondary 02F35
MathSciNet review: 0327494
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every $ 0'$'-recursive binary relation of natural numbers is isomorphic to a recursive relation restricted to a co-r.e. subset of its domain. We use this result to define and discuss ``degrees of nonrecursive presentability."

References [Enhancements On Off] (What's this?)

  • [1] L. Feiner, The strong homogeneity conjecture, J. Symbolic Logic 35 (1970), 375-377. MR 0286655 (44:3864)
  • [2] -, Hierarchies of Boolean algebras, J. Symbolic Logic 35 (1970), 365-374. MR 44 #39. MR 0282805 (44:39)
  • [3] -, Models of the theory of equality, Notices Amer. Math. Soc. 15 (1968), 399. Abstract #68T-335.
  • [4] R. O. Gandy, Proof of Mostrowski's conjecture, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 571-575. MR 23 #A3679. MR 0126383 (23:A3679)
  • [5] H. Putnam, Arithmetic models for consistent formulae of quantification theory, J. Symbolic Logic 22 (1957), 110-111.
  • [6] H. Rogers, Jr., Theory of recursive functions and effective computability, McGrawHill, New York, 1967. MR 37 #61. MR 0224462 (37:61)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F30, 02F35

Retrieve articles in all journals with MSC: 02F30, 02F35

Additional Information

Keywords: Recursive function, arithmetic hierachy, degree of unsolvability, theory, structure
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society